Vol. 108, No. 2, 1983

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On random solutions of Volterra-Fredholm integral equations

V. Sree Hari Rao

Vol. 108 (1983), No. 2, 397–405
Abstract

This paper is concerned with the existence, uniqueness and boundedness of random solutions of a random nonlinear mixed integral equation of Volterra-Fredholm type. The main tools for the study are the theory of admissibility of integral operators and the theory of random contractors.

Mathematical Subject Classification 2000
Primary: 60H20
Milestones
Received: 4 November 1981
Revised: 14 July 1982
Published: 1 October 1983
Authors
V. Sree Hari Rao